# SDR SWAA2022032452359

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A77551
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS CORROSION UNDER ALL 3 ANTENNAS. / REMOVED AND REPLACED PANEL 192F P/N 149A7755-1 PER AMM.53-51-21 MARKER BEACON ANTENNA AND DME ANTENNAS WERE REPLACED ON N/R G697619
